# SDR SIMA201130502

- Difficulty date: September 2, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 22,982 hours, 16,774 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: BF50390901
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3767 THE CREW REPORTED THE EMERGENCY LIGHT OVER THE SERVICE DOOR FELL OFF DURING FLIGHT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY LIGHT LENS AT GALLEY SERVICE DOOR IAW CRJ 700 AMM 33-51-05.  THE AIRCRAFT WAS RETURNED TO SERVICE.
